# SDR FDEA201205111788

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,326 hours, 33,784 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Component: Elevator
- Component part number: NLC6043506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD DETACHABLE ELEVATOR UPPER SURFACE FOUND PUNCTURED.  TRIMMED OUT IAW SRM 55-10-00, VOLUME I, FIG 8, REV 98.  REPAIR DOUBLER FABRICATED AND INSTALLED IAW SRM 55-10-00, FIG 8, VOLUME I, REV 98 AND EA NR 8-5520-160617 PART 1.  OPS CHECK CARRIED OUT IAW AMM 27-30-01-6, REV 14.2 FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
